# SDR UALA2012022001032

- Difficulty date: February 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 44,839 hours, 5,427 cycles
- Engine: Pwa PW4090
- System (JASC): 3400 · Navigation System
- Part: Datalink
- Part number: 8220314102
- Part serial: 34
- Condition: Faulted
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SATCOM SYSTEM FAILS OR NO BUSS ACTIVITY.  ADVISORY MESSAGE 2368893 ACTIVE ES HARD.  REPLACED SATCOM DATA UNIT PCN 583-9200 PER MM, OP CHECKED FAIL DUE TO LNA-DIPLEXER HAS A FAULT MSG23-60091 OR FIM 23-15 TASK 807.  COMPLETED STEP C OF THE FIM.
